Journal of Symbolic Logic 33 (1):127-128 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270099
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,735
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Asymptotic Formula for the Number of Complete Propositional Connectives.Roger F. Wheeler - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (1):1-4.
Complete Propositional Connectives.Roger F. Wheeler - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (11-14):185-198.
Single Primitive Ternary Connectives for the 2-Valued Propositional Calculus.R. A. Cuninghame-Green - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):206-207.
Self-Dual Sets of Unary and Binary Connectives for the 3-Valued Propositional Calculus.Vivien Leigh - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (13-15):201-204.
Common Logic of 2-Valued Semigroup Connectives.Wolfgang Rautenberg - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (9-12):187-192.
A Strongly Complete Formalisation of a 5-Valued Propositional Calculus.Alan Rose† - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (3):243-244.
Modal Logics Withn-Ary Connectives.S. Ghilardi & G. C. Meloni - 1990 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 36 (3):193-215.
Partially Ordered Connectives.Gabriel Sandu & Jouko Väänänen - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):361-372.

Analytics

Added to PP index
2016-06-30

Total views
12 ( #768,058 of 2,432,438 )

Recent downloads (6 months)
1 ( #465,713 of 2,432,438 )

How can I increase my downloads?

Downloads

My notes